Volume 19, Issue 2
Attractors for Discretization of Ginzburg-Landau-BBM Equations

Mu Rong Jiang & Bo Ling Guo

J. Comp. Math., 19 (2001), pp. 195-204

Published online: 2001-04

Preview Full PDF 211 1865
Export citation
  • Abstract

In this paper, Ginzburg-Landau equation coupled with BBM equation with periodic initial boundary value conditions are discreted by the finite difference method in spatial direction. Existence of the attractors for the spatially discreted Ginzburg-Landau-BBM equations is proved. For each mesh size, there exist attractors for the discretized system. Moreover, finite Hausdorff and fractal dimensions of the discrete attractors are obtained and the bounds are independent of the mesh sizes.

  • Keywords

Attractor Spatially discreted Ginzburg-Landau-BBM equations Hausdorff and fractal dimensions

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-195, author = {}, title = {Attractors for Discretization of Ginzburg-Landau-BBM Equations}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {2}, pages = {195--204}, abstract = { In this paper, Ginzburg-Landau equation coupled with BBM equation with periodic initial boundary value conditions are discreted by the finite difference method in spatial direction. Existence of the attractors for the spatially discreted Ginzburg-Landau-BBM equations is proved. For each mesh size, there exist attractors for the discretized system. Moreover, finite Hausdorff and fractal dimensions of the discrete attractors are obtained and the bounds are independent of the mesh sizes. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8972.html} }
TY - JOUR T1 - Attractors for Discretization of Ginzburg-Landau-BBM Equations JO - Journal of Computational Mathematics VL - 2 SP - 195 EP - 204 PY - 2001 DA - 2001/04 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8972.html KW - Attractor KW - Spatially discreted KW - Ginzburg-Landau-BBM equations KW - Hausdorff and fractal dimensions AB - In this paper, Ginzburg-Landau equation coupled with BBM equation with periodic initial boundary value conditions are discreted by the finite difference method in spatial direction. Existence of the attractors for the spatially discreted Ginzburg-Landau-BBM equations is proved. For each mesh size, there exist attractors for the discretized system. Moreover, finite Hausdorff and fractal dimensions of the discrete attractors are obtained and the bounds are independent of the mesh sizes.
Mu Rong Jiang & Bo Ling Guo. (1970). Attractors for Discretization of Ginzburg-Landau-BBM Equations. Journal of Computational Mathematics. 19 (2). 195-204. doi:
Copy to clipboard
The citation has been copied to your clipboard